# SDR ERAA097085

- Difficulty date: April 29, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Make and model: Bolkms BO105C
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 4638001004
- Part serial: 1105
- Condition: Making Metal
- Location: Main Rotor
- Part time: 10,580 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND UNACCEPTABLE AMOUNTS OF ALUMINUM, BRONZE AND METAL FLAKES IN OIL FILTER.  BUSHINGS MISSING IN INTERMEDIATE SHAFT BOLT HOLE BORES.  NO DRY LUBE ON BEVEL GEARS, BEVEL GEARS SWITCHED SIDES ON LAST O/H, LT PINION AND BEVEL GEAR SCRAPPED (TEETH BREAKING DOWN), LOWER HOUSING, INTERMEDIATE SHAFT BORES WORN AND WEAR STRIPPED, OIL PUMP HAD FOD DAMAGE, T/R OUTPUT SEAL LEAKING, RT OUTSIDE INT SHAFT BOLTS NOT SAFTIED.  SLIPPING AND WEAR IN LOWER HOUSING CAUSED BY BUSHINGS MISSING IN INTERMEDIATE SHAFT BOLT HOLE BORES.  REMOVED TOP CASE, CENTER CASE AND DISASSEMBLED LOWER CASE.  BUILT UP NEW LOWER CASE ASSY.  INSTALLING ONE EA NEW PINION AND BEVEL GEAR, REPAIRED, INS
